On Boundedness of Maximal Operators Associated with Hypersurfaces

Cover Page

Abstract


In this paper, we obtain the criterion of boundedness of maximal operators associated with smooth hypersurfaces. Also we compute the exact value of the boundedness index of such operators associated with arbitrary convex analytic hypersurfaces in the case where the height of a hypersurface in the sense of A. N. Varchenko is greater than 2. Moreover, we obtain the exact value of the boundedness index for degenerated smooth hypersurfaces, i.e., for hypersurfaces satisfying conditions of the classical Hartman-Nirenberg theorem. The obtained results justify the Stein-Iosevich-Sawyer hypothesis for arbitrary convex analytic hypersurfaces as well as for smooth degenerated hypersurfaces. Also we discuss some related problems of the theory of oscillatory integrals.

About the authors

I A Ikromov

Samarkand State University

Email: ikromov1@rambler.ru

S E Usmanov

Samarkand State University

Email: usmanov-salim@mail.ru

References

  1. Арнольд В. И. Замечания о методе стацонарной фазы и числах Кокстера// Усп. мат. наук. - 1973. - 28, № 5. - C. 17-44.
  2. Арнольд В. И., Варченко А. Н., Гусейн-Заде С. М. Особенности дифференцируемых отображений. Т. 1. Классификация критических точек, каустик и волновых фронтов. - М.: Наука, 1982.
  3. Арнольд В. И., Варченко А. Н., Гусейн-Заде С. М. Особенности дифференцируемых отображений. Т. 2. Монодромия и асимптотики интегралов. - М.: Наука, 1984.
  4. Архипов Г. И., Карацуба А. А., Чубариков В. Н. Тригонометрические интегралы// Изв. АН СССР. Сер. Мат. - 1979. - 43, № 5. - C. 971-1003.
  5. Бернштейн И. Н., Гельфанд И. М. Мероморфность функции P λ// Функц. анализ и его прилож. - 1969. - 3, № 1. - C. 84-86.
  6. Варченко А. Н. Многогранники Ньютона и оценки осциллирующих интегралов// Функц. анализ и его прилож. - 1976. - 10, № 3. - C. 13-38.
  7. Гельфанд И. М., Шилов Г. Е. Обобщенные функции и действия над ними. - М.: Физматгиз, 1959.
  8. Дубровин Б. А., Новиков С. П., Фоменко А. Т. Современная геометрия. - М.: Наука, 1979.
  9. Икромов И. А. Демпфированные осцилляторные интегралы и максимальные операторы// Мат. заметки. - 2005. - 78, № 6. - C. 833-852.
  10. Икромов И. А. Суммируемость осцилляторных интегралов по параметрам и проблема об ограничении преобразования Фурье на кривых// Мат. заметки. - 2010. - 87, № 5. - C. 734-755.
  11. Икромов И. А., Муранов Ш. А. Об оценках осцилляторных интегралов с множителем гашения// Мат. заметки. - 2018. - 104, № 2. - С. 200-215.
  12. Карпушкин В. Н. Равномерные оценки осциллирующих интегралов с параболической и гиперболической фазой// Тр. сем. им. И. Г. Петровского. - 1983. - 9.- C. 3-39.
  13. Карпушкин В. Н. Теорема о равномерных оценках осциллирующих интегралов с фазой, зависящей от двух переменных// Тр. сем. им. И. Г. Петровского. - 1983. - 10. - C. 150-169.
  14. Паламодов В. П. Обобщенные функции и гармонический анализ// Итоги науки и техн. Соврем. пробл. мат. Фундам. направл. - 1991. - 72. - С. 5-134.
  15. Соболев С. Л. Об одной теореме функционального анализа// Мат. сб. - 1938. - 4. - № 3. - C. 471- 497.
  16. Туракулов Д. Д. Равномерные оценки осцилляторных интегралов с выпуклой фазой// Вестн. Башкир. ун-та. - 2008. - 13, № 2. - C. 236-240.
  17. Федорюк М. В. Метод перевала. - М.: Наука, 1977.
  18. Хермандер Л. Анализ линейных дифференциальных операторов с частными производными. Т. 1. Теория распределений и анализ Фурье. - М.: Мир, 1986.
  19. Atiyah M. F. Resolution of singularities and division of distributions// Commun. Pure Appl. Math. - 1970. - 23, № 2. - С. 145-150.
  20. Bourgain J. Averages in the plane convex curves and maximal operators// J. Anal. Math. - 1986. - 47.- С. 69-85.
  21. Buschenhenke S., Dendrinos S., Ikromov I. A., Mu¨ ller D. Estimates for maximal functions associated to hypersurfaces in R3 with height h< 2 : Part I// arXiv: 1704.06520 [math.CA].
  22. Duistermaat J. J. Oscillatory integrals, Lagrange immersions and unfolding of singularities// Commun. Pure Appl. Math. - 1974. - 27. - С. 207-281.
  23. Greenblatt M. Newton polygons and local integrability of negative powers of smooth functions in the plane// Trans. Am. Math. Soc. - 2006. - 358, № 2. - С. 657-670.
  24. Greenblatt M. Lp boundedness of maximal averages over hypersurfaces in R3// Trans. Am. Math. Soc. - 2013. - 365, № 4. - С. 1875-1900.
  25. Greenleaf A. Principal curvature and harmonic analysis// Indiana Univ. Math. J. - 1981. - 30, № 4. - С. 519-537.
  26. Hartman P., Nirenberg L. On spherical image maps whose Jacobians do not change sign// Am. J. Math. - 1959. - 81. - С. 901-920.
  27. Ikromov I. A., Kempe M., Mu¨ ller D. Estimates for maximal functions associated to hypersurfaces in R3 and related problems of harmonic analysis// Acta Math. - 2010. - 204. - С. 151-271.
  28. Ikromov I. A., Mu¨ ller D. On adapted coordinate systems// Trans. Am. Math. Soc. - 2011. - 363, № 6. - С. 2821-2848.
  29. Ikromov I. A., Mu¨ ller D. Uniform estimates for the Fourier transform of surface carried measures in R3 and an application to Fourier restriction// J. Fourier Anal. Appl. - 2011. - 17, № 6. - С. 1292-1332.
  30. Ikromov I. A., Mu¨ ller D. Fourier restriction for hypersurfaces in three dimensions and Newton polyhedra. - Princeton-Oxford: Princeton Univ. Press, 2016.
  31. Iosevich A. Maximal operators associated to families of flat curves in the plane// Duke Math. J. - 1994. - 76, № 2. - С. 633-644.
  32. Iosevich A., Liflyand E. Decay of the Fourier transform. Analytic and geometric aspects. - Basel: Birkha¨user/Springer, 2014.
  33. Iosevich A., Sawyer E. Maximal averages over surfaces// Adv. Math. - 1997. - 132, № 1. - С. 46-119.
  34. Iosevich A., Sawyer E., Seeger A. On averaging operators associated with convex hypersurfaces of finite type// J. Anal. Math. - 1999. - 79. - С. 159-187.
  35. Nagel A., Seeger A., Wainger S. Averages over convex hypersurfaces// Am. J. Math. - 1993. - 115, № 4. - С. 903-927.
  36. Phong D. H., Stein E. M., Sturm J. A. On the growth and stability of real-analytic functions// Am. J. Math. - 1999. - 121, № 3. - С. 519-554.
  37. Schulz H. Convex hypersurfaces of finite type and the asymptotics of their Fourier transforms// Indiana Univ. Math. J. - 1999. - 40, № 4. - С. 1267-1275.
  38. Sogge C. D. Maximal operators associated to hypersurfaces with one nonvanishing principal curvature// В сб.: «Fourier analysis and partial differential equations». - Boca Raton: CRC, 1995. - С. 317-323.
  39. Sogge C. D., Stein E. M. Averages of functions over hypersurfaces in Rn// Invent. Math. - 1985. - 82, № 3. - С. 543-556.
  40. Stein E. M. Maximal functions. I. Spherical means// Proc. Natl. Acad. Sci. USA. - 1976. - 73, № 7. - С. 2174-2175.
  41. Stein E. M. Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals. - Princeton: Princeton Univ. Press, 1993.
  42. Tristan C., Greenleaf A., Pramanik M. A multi-dimensional resolution of singularities with applications to analysis// Am. J. Math. - 2013. - 135, № 5. - С. 1179-1252.
  43. Zimmermann E. On Lp-estimates for maximal averages over hypersurfaces not satisfying the transversality condition// Doctoral PhD thesis. - Kiel: Christian-Albrechts-Universita¨t, 2014.

Statistics

Views

Abstract - 172

PDF (Russian) - 73

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies